# SDR MALA060167

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 21,077 hours, 23,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 231-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FLANGES ARE CORRODED, INBOARD AND OUTBOARD OF LBL 12 AT FS 231 TO FS 258.  REPAIRED IAW MESABA EOS53108.
